# SDR C1HA200288007

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L IS EXFOLIATED BETWEEN FA 1090 AND 1110.   FABRICATED STRINGER REPAIR PARTS.  INSTALLED STRINGER REPAIR, FABRICATED SKIN REPAIR PARTS, INSTALL SKIN REPAIR.  FABRICATED NEW STRINGER CLIP, INSTALLED.
